Publications of B. Shepherd

BACK TO COATI PUBLICATION INDEX

Publications of B. Shepherd

Articles in journal or book's chapters
  1. B. Gamble, W. Pulleyblank, B. Reed, and B. Shepherd. Right angle free subsets in the plane. Graphs Combin., 11(2):121--129, 1995. [bibtex-entry]
     
  2. C. McDiarmid, B. Reed, A. Schrijver, and B. Shepherd. Induced circuits in planar graphs. J. Combin. Theory Ser. B, 60(2):169--176, 1994. [bibtex-entry]
     
Conference's articles
  1. C. McDiarmid, B. Reed, A. Schrijver, and B. Shepherd. Noninterfering network flows. In Algorithm theory---SWAT '92 (Helsinki, 1992), volume 621 of Lecture Notes in Comput. Sci., Berlin, pages 245--257, 1992. Springer. [bibtex-entry]
     

BACK TO COATI PUBLICATION INDEX



Last modified: Tue Jul 25 17:12:08 2017